MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PEG SAFETY 20FR, GW, MEDICON; PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES

BARD ACCESS SYSTEMS PEG SAFETY 20FR, GW, MEDICON; PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES
Model Number 006036
Medical Device Problem Codes Material Frayed (1262); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 006036 feeding device experienced a defective component.This report was received from one source.Of this event, the device was used on the patient with no reported injury.The age, sex, and weight of the patient were not provided.The 006036 feeding device was returned to the manufacturer.The device is pending investigation.
 
Additional Manufacturer Narrative
The lot number for the malfunction was not provided.The device has been returned for evaluation; the evaluation identified material frayed.The investigation is confirmed for material frayed.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 006036 feeding device allegedly experienced a defective component.This report was received from one source.Of this event, the device was used on the patient with no reported injury.The age, sex, and weight of the patient were not provided.

Brand Name
PEG SAFETY 20FR, GW, MEDICON
Common Device Name
PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532941
Report Number3006260740-2019-01077
Device Sequence Number16632938
Product Code KNT
UDI-Device Identifier00801741081194
UDI-Public(01)00801741081194
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number006036
Device Catalogue Number006036
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1